| Model Number |
83779 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the coil tip moved out of catheter.A 3mm x 6cm interlock was selected for use.During the procedure, the tip was moved out of catheter about 0.5cm when coil was deployed.The catheter was pulled back because the receding position of the catheter was not ideal, but it could not be pulled back nor be pushed out.The microcatheter was withdrawn with the coil protruding from the catheter tip and procedure was completed with a new catheter and the coil could be deployed.There were no complications reported and patient was stable post procedure.
Additional Manufacturer Narrative
Age at time of event: 18 years or older.